# SDR DALA2024071207075

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 95,326 hours, 44,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Missing
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 WHILE WKG JOB CARD 5211-2301 GIRT BAR INSP FOUND 1L PAX DOOR FWD NBR 6 STOP PLATE MISSING. CORRECTIVE ACTION: REF B757 IPC 53-13-51-40 ITEM 70. INSTALLED STOP BEARING PLATE IAW B757 AMM 52-11. (5247792)
